# SDR DALA2024050204868

- Difficulty date: April 28, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 74,866 hours, 29,952 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 737-807
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0320283) DAMAGE ON AFT CARGO FLOOR TRACK AT STA767+17"-807+12" RBL15 WL162. REMOVED AND REPLACED AFT CARGO FLOOR TRACK AT STA 757 TO STA 887 RBL 15 WL 162 PER B737 SRM 53-00-53-2R AND DWG 146A7500.
